# SDR FDEA201505131496

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 533 hours, 18,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E BAY DOOR FRAME AT BS 231.25 BL0 IS DENTED.  COMPILED WITH EA F-5310-T0317555 REV
